Quantitative correlation inequalities via extremal power series

被引:2
作者
De, Anindya [1 ]
Nadimpalli, Shivam [2 ]
Servedio, Rocco A. [2 ]
机构
[1] Univ Penn, Philadelphia, PA 19104 USA
[2] Columbia Univ, New York, NY 10027 USA
关键词
GRIFFITHS INEQUALITIES; PROOF;
D O I
10.1007/s00440-022-01120-5
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
Many correlation inequalities for high-dimensional functions in the literature, such as the Harris-Kleitman inequality, the Fortuin-Kasteleyn-Ginibre inequality and the celebrated Gaussian Correlation Inequality of Royen, are qualitative statements which establish that any two functions of a certain type have non-negative correlation. Previous work has used Markov semigroup arguments to obtain quantitative extensions of some of these correlation inequalities. In this work, we augment this approach with a new extremal bound on power series, proved using tools from complex analysis, to obtain a range of new and near-optimal quantitative correlation inequalities. These new results include: A quantitative version of Royen's celebrated Gaussian Correlation Inequality (Royen, 2014). In (Royen, 2014) Royen confirmed a conjecture, open for 40 years, stating that any two symmetric convex sets must be non-negatively correlated under any centered Gaussian distribution. We give a lower bound on the correlation in terms of the vector of degree-2 Hermite coefficients of the two convex sets, conceptually similar to Talagrand's quantitative correlation bound for monotone Boolean functions over {0, 1}(n) (Talagrand in Combinatorica 16(2):243-258, 1996). We show that our quantitative version of Royen's theorem is within a logarithmic factor of being optimal. A quantitative version of the well-known FKG inequality for monotone functions over any finite product probability space. This is a broad generalization of Talagrand's quantitative correlation bound for functions from {0, 1}(n) to {0, 1} under the uniform distribution (Talagrand in Combinatorica 16(2):243-258, 1996). In the special case of p-biased distributions over {0, 1}(n) that was considered by Keller, our new bound essentially saves a factor of p log(1/ p) over the quantitative bounds given in Keller (Eur J Comb 33:1943-1957, 2012; Improved FKG inequality for product measures on the discrete cube, 2008; Influences of variables on Boolean functions. PhD thesis, Hebrew University of Jerusalem, 2009).
引用
收藏
页码:649 / 675
页数:27
相关论文
共 29 条
[1]   On Bernoulli decompositions for random variables, concentration bounds, and spectral localization [J].
Aizenman, Michael ;
Germinet, Francois ;
Klein, Abel ;
Warzel, Simone .
PROBABILITY THEORY AND RELATED FIELDS, 2009, 143 (1-2) :219-238
[2]  
[Anonymous], 1999, P LOND MATH SOC, V3, P22
[3]  
Bakry D., 2013, ANAL GEOMETRY MARKOV
[4]   The accuracy of the Gaussian approximation to the sum of independent variates [J].
Berry, Andrew C. .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1941, 49 (1-3) :122-136
[5]  
Borwein P, 1997, INDIANA U MATH J, V46, P1323
[6]   Hypercontractive Measures, Talagrand's Inequality, and Influences [J].
Cordero-Erausquin, Dario ;
Ledoux, Michel .
GEOMETRIC ASPECTS OF FUNCTIONAL ANALYSIS: ISRAEL SEMINAR 2006-2010, 2012, 2050 :169-189
[7]  
De A., 2021, CONVEX INFLUEN UNPUB
[8]   The Inverse Shapley value problem [J].
De, Anindya ;
Diakonikolas, Ilias ;
Servedio, Rocco A. .
GAMES AND ECONOMIC BEHAVIOR, 2017, 105 :122-147
[9]  
Esseen C.-G., 1942, ARK MAT ASTRON FYS, V28, P1
[10]   CORRELATION INEQUALITIES ON SOME PARTIALLY ORDERED SETS [J].
FORTUIN, CM ;
KASTELEY.PW ;
GINIBRE, J .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1971, 22 (02) :89-&